Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96320
Title: Quantum codes from concatenated algebraic-geometric codes
Authors: Chen, Hao
Ling, San
Xing, Chaoping
Keywords: DRNTU::Science::Mathematics::Geometry
Issue Date: 2005
Source: Chen, H., Ling, S., & Xing, C. (2005). Quantum Codes From Concatenated Algebraic-Geometric Codes. IEEE Transactions on Information Theory, 51(8), 2915-2920.
Series/Report no.: IEEE transactions on information theory
Abstract: We apply Steane's enlargement of the Calderbank-Shor-Steane (CSS) codes and additive codes over F4 to concatenated algebraic-geometric codes to construct many good quantum codes with fewer restrictions on the parameters compared to some known quantum codes. Some of the quantum codes we have constructed are either optimal or have parameters as good as the best known codes, while some have parameters better than those obtained from other known constructions.
URI: https://hdl.handle.net/10356/96320
http://hdl.handle.net/10220/9843
ISSN: 0018-9448
DOI: 10.1109/TIT.2005.851760
Rights: © 2005 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [http://dx.doi.org/10.1109/TIT.2005.851760].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
45. Quantum codes from concatenated algebraic-geometric codes.pdf314.12 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.